Ueber ein Theorem der analytischen Mechanik


Mathematische Annalen (1886)

  • Volume: 27, page 569-574
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Voss. "Ueber ein Theorem der analytischen Mechanik." Mathematische Annalen 27 (1886): 569-574. <http://eudml.org/doc/157236>.

author = {Voss},
journal = {Mathematische Annalen},
pages = {569-574},
title = {Ueber ein Theorem der analytischen Mechanik},
url = {http://eudml.org/doc/157236},
volume = {27},
year = {1886},

AU - Voss
TI - Ueber ein Theorem der analytischen Mechanik
JO - Mathematische Annalen
PY - 1886
VL - 27
SP - 569
EP - 574
UR - http://eudml.org/doc/157236
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.